# SDR SWAA2022061517090

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC MID CABIN RIGHT SIDE EMERGENCY LIGHTS AARE INOP / [01] REMOVED BATTERY PACK AT R/H STA. 603 IAW AMM 33-51-06-960-805  OK TO INSTALL;[02] OK TO INSTALL;[03] INSTALLED NEW BATTERY PACK AT R/H STA. 603 IAW AMM 33-51-06-960-805  OPS CK GOOD;[04] VERIFIED STEP 3 AUDIT CW
